Journal of Modern Dynamics (JMD)

Stable ergodicity for partially hyperbolic attractors with negative central exponents

Pages: 63 - 81, Issue 1, January 2008      doi:10.3934/jmd.2008.2.63

       Abstract        Full Text (223.7K)       Related Articles

Keith Burns - Department of Mathematics, Northwestern University, Evanston, IL 60208-2730, United States (email)
Dmitry Dolgopyat - Department of Mathematics University of Maryland, College Park MD 21742, United States (email)
Yakov Pesin - Department of Mathematics, McAllister Building, Pennsylvania State University, University Park, PA 16802, United States (email)
Mark Pollicott - Department of Mathematics, Warwick University, Coventry CV4 7AL, United Kingdom (email)

Abstract: We establish stable ergodicity of diffeomorphisms with partially hyperbolic attractors whose Lyapunov exponents along the central direction are all negative with respect to invariant SRB-measures.

Keywords:  Partial hyperbolicity, Lyapunov exponents, accessibility, stable ergodicity, SRB-measures.
Mathematics Subject Classification:  Primary: 58F09.

Received: May 2007;      Revised: September 2007;      Available Online: October 2007.